Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What causes stomach ache when suffering from pulmoary arterial hypertension? - Online Doctor Chats

Date : 22-Oct-2014
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1773 Questions
User:Hello Doctor
Doctor:
Please proceed with your query
User:My partner suffering with PAH
User:is suffering from stomach ache since last night
Doctor:Pulmoary Arterial Hypertension?
User:its not subsiding and the urge to eat or drink anything has also gone
User:Yes Doctor
Doctor:has he vomited?
User:No doctor
Doctor:What medications is he on?
User:Bosentas and pulmo pres doctor
Doctor:ok
Doctor:any fever?
User:No fever doctor
User:Feverish feeling is there though docotr
User:and body ache
Doctor:Ok, it sounds like a viral fever
Doctor:but he is going to need to be tested
Doctor:you will need to take him to the ER for blood tests and IV fluids to rehydrate him
User:What about the pain doctor?
Doctor:He can take Dolo 650 for pain
Doctor:at the same time, give him tablet PAN 40mg to prevent the dolo or other medications from making his stomach worse
User:Not in the position to currently take to the ER doctor
Doctor:well, see thats the safest thing to do
User:Yes doctor
Doctor:It would allow for him to get rehydrated and tested for an infection
Doctor:but if you can't you can't
Doctor:try and make sure he drinks plenty of fluid
User:Any immediate steps dooctor
Doctor:make sure he keeps taking his regular meds
User:to reduce pain
User:and to give some energy
Doctor:and give him dolo for the pain and PAN for the stomach
User:Okay doctor
Doctor:ORS solution is very useful for these things, even stuff like gatorade will help
User:Should we try gatorade doctor?
Doctor:Yhea, that will be fine
Doctor:let him sip it through the night
Doctor:If he starts getting short of breath then i don't care what position you guys are in, you need to take him to the hospital
User:Yes doctor
Doctor:Alright, if the dolo 650 doesnt work, he can also take Ibuprofen 400mg
Doctor:can take that up to 4 times a day
User:Will do that doctor
User:anything that can be eaten doctor?
Doctor:Try and stick to soft foods, there is no real restriction as such
Doctor:But please try and get him to the doc as soon as you can. I want him to get a CBC to check for an infection
User:Yes doctor
Doctor:Do you have any more queries?
User:Thats it for now doctor
User:will follow these steps doctor
Doctor:Thanks for visiting me here. Bye for now.
User:Thank you doctor
Question is related to
Treatment/Therapy
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor